Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On co-groups in the category of graded algebras


Author: Israel Berstein
Journal: Trans. Amer. Math. Soc. 115 (1965), 257-269
MSC: Primary 55.30; Secondary 55.40
MathSciNet review: 0206941
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bott and H. Samelson, On the Pontryagin product in spaces of paths, Comment. Math. Helv. 27 (1953), 320–337 (1954). MR 0060233
  • [2] B. Eckmann and P. J. Hilton, Group-like structures in general categories. I, Math. Ann. 145 (1962), 227-255; II, ibid. 151 (1963), 150-186; III, ibid. 150 (1963), 165-187.
  • [3] B. Eckmann and P. J. Hilton, Structure maps in group theory, Fund. Math. 50 (1961/1962), 207–221. MR 0132776
  • [4] Daniel M. Kan, On monoids and their dual, Bol. Soc. Mat. Mexicana (2) 3 (1958), 52–61. MR 0111035
  • [5] Daniel M. Kan, A combinatorial definition of homotopy groups, Ann. of Math. (2) 67 (1958), 282–312. MR 0111032

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30, 55.40

Retrieve articles in all journals with MSC: 55.30, 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0206941-6
Article copyright: © Copyright 1965 American Mathematical Society